# SDR A6WA202206288197

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 39,657 hours, 37,933 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 601R35005143
- Part serial: NSA
- Condition: Dented
- Location: Fs605.00+1 23l+3
- Part time: 39,657 hours, 37,933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS605.00+1 STRINGER 23L+3 INWARD DENT C/T EXTERIOR SIDE OF SKIN PANEL. ***AIRCRAFT REMOVED FROM SERVICE **** DRESSED BACK DENT AS PER INSTRUCTIONS OUTLINED IN REO 601R-53-61-7829 REV DATED 2022-05-17.
